×

The compactified Jacobian. (English) Zbl 0478.14024


MSC:

14H40 Jacobians, Prym varieties
14H20 Singularities of curves, local rings
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. ALTMAN , A. IARROBINO and S. KLEIMAN , Irreducibility of the Compactified Jacobian, Singularities of Real and Complex Maps (Proceedings of the Nordic Summer School, Oslo, Vol. 76, 1977 , pp. 1-12, P. Holm, Ed., Sijthoff and Noordhoff). MR 58 #16650 | Zbl 0415.14014 · Zbl 0415.14014
[2] A. ALTMAN and S. KLEIMAN , Algebraic Systems of Linearly Equivalent Divisor-like Subschemes (Composito Math., Vol. 29, 1974 , pp. 113-139). Numdam | MR 51 #12843 | Zbl 0337.14009 · Zbl 0337.14009
[3] H. BASS , On the Ubiquity of Gorenstein Rings (Math. Zeit., Vol. 82, 1963 , pp. 8-28). MR 27 #3669 | Zbl 0112.26604 · Zbl 0112.26604
[4] J. BRIANÇON , Description of Hilbn \Bbb C {X, Y} (Inventiones Math., Vol. 41, 1977 , pp. 45-89). MR 56 #15637 | Zbl 0353.14004 · Zbl 0353.14004
[5] J. L. COOLIDGE , A Treatise on Algebraic Plane Curves , Dover Publications, 1959 . MR 22 #11302 | Zbl 0085.36403 · Zbl 0085.36403
[6] C. D’SOUZA , Compactification of the Generalized Jacobian , [Thesis, Bombay University, 1974 (to appear in Proc. Ind. Academy of Sciences)].
[7] J. FOGARTY , Fixed Point Schemes (Amer. J. Math., Vol. 188, 1977 ). · Zbl 0402.14019
[8] J. FOGARTY , Families on an Algebraic Surface (Amer. J. Math., Vol. 90, 1968 , pp. 511-521). MR 38 #5778 | Zbl 0176.18401 · Zbl 0176.18401
[9] G. HORROCKS , Fixed Point Schemes of Additive Group Actions (Topology, Vol. 8, 1969 , pp. 233-242). MR 39 #5578 | Zbl 0159.22401 · Zbl 0159.22401
[10] A. IARROBINO , Punctual Hilbert Schemes (Mem. A.M.S., Vol. 188, 1977 ). MR 58 #5667 | Zbl 0355.14001 · Zbl 0355.14001
[11] D. MUMFORD , Further Comments on Boundary Points , Preprint, A.M.S. Summer Institute, Woods Hole, 1964 . · Zbl 0128.15505
[12] C. J. REGO , A Note on One Dimensional Gorenstein Rings (J. Pure and Appl. Algebra, Vol. 12, 1978 , pp. 111-115). MR 80c:14009 | Zbl 0374.13016 · Zbl 0374.13016
[13] C. J. REGO , Deformation of Singular Curves (to appear). · Zbl 0656.14007
[14] J.-P. SERRE , Groupes algébriques et corps de classes , Hermann, Paris, 1959 . MR 21 #1973 | Zbl 0097.35604 · Zbl 0097.35604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.